# SDR AALA202301119348

- Difficulty date: January 7, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,939 hours, 35,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Misinstalled
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 1L DOES NOT INDICATED ARMED ON DOOR ECAM PAGE. MAINTENANCE FOUND DOOR LINING PANEL 831CZ WAS INCORRECTLY INSTALLED AND RE-INSTALLED CORRECTLY PANEL 831CZ PER AMM 25-23-46. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED AND THE DOOR ARMED STATUS ON THE ECAM DISPLAY CORRECTLY PER AMM 52-73-00
